# SDR USAASB03014

- Difficulty date: January 25, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATL - FLT 704 - DURING CRUISE, EN ROUTE FROM CLT TO ATL, CREW REPORTED A STRONG ODOR OF JET FUEL IN THE COCKPIT AT TWO DIFFERENT TIMES.  ODOR APPEARED TO BE COMING THROUGH THE LT PACK.  FLIGHT ATTENDANTS AND PASSENGERS DID NOT NOTICE ODOR.  FLIGHT LANDED AT ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED EXTERIOR OF AIRCRAFT AND OPENED BOTH ENGINE COWLS FOR EVIDENCE OF FUEL/OIL LEAKS.  NO LEAKS NOTED.  RAN BOTH ENGINES AND PACKS AND PRESSURIZED AIRCRAFT.  COULD NOT DUPLICATE ODOR.  ALL SYSTEMS CHECK NORMAL.  (M)
